# SDR AALA202404117024

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 31,947 hours, 4,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 92070020
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT DOOR 3L NEED TO BE REPLACED. MAINTENANCE REPLACED FA FLASHLIGHT AT DOOR 3L IAW AMM 25-64-00.
